# SDR ASAA2015040711265

- Difficulty date: April 7, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 3,375 hours, 1,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-1 DOOR EXTERIOR EMERGENCY SLIDE LIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMP, OPS CK NORMAL.
